Open Access
Translator Disclaimer
February 2013 The subset argument and consistency of MLE in GLMM: Answer to an open problem and beyond
Jiming Jiang
Ann. Statist. 41(1): 177-195 (February 2013). DOI: 10.1214/13-AOS1084

Abstract

We give answer to an open problem regarding consistency of the maximum likelihood estimators (MLEs) in generalized linear mixed models (GLMMs) involving crossed random effects. The solution to the open problem introduces an interesting, nonstandard approach to proving consistency of the MLEs in cases of dependent observations. Using the new technique, we extend the results to MLEs under a general GLMM. An example is used to further illustrate the technique.

Citation

Download Citation

Jiming Jiang. "The subset argument and consistency of MLE in GLMM: Answer to an open problem and beyond." Ann. Statist. 41 (1) 177 - 195, February 2013. https://doi.org/10.1214/13-AOS1084

Information

Published: February 2013
First available in Project Euclid: 5 March 2013

zbMATH: 1347.62042
MathSciNet: MR3059414
Digital Object Identifier: 10.1214/13-AOS1084

Subjects:
Primary: 62F12
Secondary: 62J12

Keywords: Cramér consistency , crossed random effects , GLMM , MLE , salamander mating data , subset argument , Wald consistency

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.41 • No. 1 • February 2013
Back to Top